# SDR HALA2018092700269

- Difficulty date: September 25, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,606 hours, 3,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, ACCESS DOOR 313AL AFT FRAME FR 94A IS CORRODED. REPLACED FRAME ASSEMBLY AT FR 94A PER SRM 51-42-11 AND DRAWING F53589325.
